# SDR AALA202304053064

- Difficulty date: March 25, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 27,457 hours, 10,734 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: 0322
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE OVERHEAD STOWAGE BIN RAFT 4, ROW 22-23 AT PASSENGER CABIN. REPLACED OVERHEAD STOWAGE BIN LIFE RAFT 4.
